Tramadol NEEDS to be tapered. There is the risk of seizures with this med. How much were you taking a day?
Listen to Sara.....You can't c/t this med......Can you get in touch with your doctor?
ive been taking about 5 to 10 a day
right now im so strapped for cash to see a doc. but i have to do this its hurting more than just me.
We understand how this addiction hurts more than just ourselves we just want you to be safe too.......
I don't have any personal experience with trams,just what I have learned from the people here,and thats that this drug is supposed to be tapered because of the risk of seizure going c/t.Hopefully Avisg or someone who knows a lot more then me will be here soon to help you.What type of w/ds are you experiencing right now? What type of past medical history do you have?Keep posting,it's still early and weekends are a little slow here but more will come who know about this drug.
I am trying to hunt down madtram too.....
VERY dangerous to suddenly stop Tramadol!!
I HAVE BEEN SO UNCOMFORTABLE WITH THE BODY ACHES AND PAIN TERRIBLE HEADACHES, SO DEPRESSED, UNABLE TO SLEEP, CANT EVEN GET OUT OF BED WHEN I DO EVERYTHING HURTS AND I FEEL LIKE I GOT HIT BY A BUS, NO ENERGY AT ALL, HIGHLY AGGITATED. LOOKS LIKE IM FEELING EVERY SYMPTOM IM SUPPOSSED TO BE FEELING. ITS SO HARD.........
Hang in there hon and keep talking to us.Trying to track down someone who has some personal experience with trams.
Make sure you are drinking plenty of fluids like gatorade or vitamin water. Try taking hot showers or baths as that will help with the achyness. I know this is hard so keep talking to us..........sara
Were you getting the pills prescribed to you? Is your doctor aware of what is going on?
AT FIRST YES THEY WERE PRESCRIBED AFTER I HAD MY DAUGHTER 4 YEARS AGO AND AFTER MY TUBAL LIGATION THEY WERE GIVING ME HYDROS N THAT STARTED IT ALL. WHEN I RAN OUT WE JUST FOUND PEOPLE THAT SOLD THEM TO US. ME AND MY HUSBAND DECIDED TO QUIT SO WE TOOK A COUPLE TRAMS TO HELP EASE THE W D SYMPTOMS NOT KNOWING THEY WERE ADDICTIVE NOW 6 MONTHS LATER WERE TAKING 5 TO 10 A DAY N THOSE TOO WERE BUYING FROM PEOPLE TOO WHICH IS KILLING US WE JUST DECIDED ENOUGH IS ENOUGH N CANT DO THIS ANYMORE. WERE BOTH ON DAY 3 TODAY WITH NO TRAMS AND ITS TERRIBLE BUT WE HAVE NO CHOICE. NO I DONT HAVE A FAMILY DOCTOR WERE SO STRAPPED FOR CASH N THIS IS HURTING US TO THE FULLEST.
I understand what you are going through,been there done that.My doc was vicodin and I was spending a fortune buying them off the streets.For most drugs going c/t ,as long as you don't have a serious past medical history,is a viable option.I'm just concerned because I have read many post here that say going c/t off of trams is not a good idea.Again keep posting.Sara and I have put the word out.Someone with some experience should be along real soon.
YEA I'VE NEVER HAD ANY MEDICAL PROBLEMS BEFORE. I JUST DONT KNOW ANYOTHER WAY TO GET THROUGH THIS. THE W D IS SO HARD TO DEAL WITH I HATE FEELING LIKE THIS BUT I FEEL IF I GET THROUGH THIS PART IN A FEW DAYS IT WILL BE SO WORTH IT TO WAKE UP AND NOT HAVE TO WORRY ABOUT FINDING PILLS TO LIVE MY EVERYDAY LIFE ITS LIKE THE TRAMS CONTROL ME IF I DONT HAVE THEM I CANT FUNTION IM SO TIRED OF BEING LIKE THAT.
It's so worth it to take control back and not to have to live around a pill bottle.It's great to just be able to get up and go to the grocery store and not have that trip depend on whether or not you have enough pills to get you there and back.
I CANT WAIT BUT GETTING THERE IS SO HARD FIRST I HAD TO DEAL WITH THE CODIENE ADDICTION N NOW THE TRAMADOLS THEY ARE SO MUCH MORE DANGEROUS I DIDNT KNOW THEY COULD BE ADDICTIVE. I CANT WAIT TILL THIS IS OVER. I JUST DONT KNOW HOW TO DEAL WITH THE WITHDRAWL SYMPTOMS IM MISERABLE.
Like Sara said take the hot baths as hot as you can stand them and as often as you can.They help with the aches and pains as well as calm the anxiety a bit.You can look up the thomas' recipe in the health pages,top right,theres some things there that may help.How is your husband handling it?
Hon I have to go drive one of my kids to work,but keep posting.I will check in with you as soon as I get back.Hang in there...Kim
HE IS ASLEEP RIGHT NOW BUT WE BOTH WERE TOSSING AND TURNING ALL NIGHT. I GUESS ITS KINDA GOOD THAT WE ARE GOING THROUGH THIS TOGETHER HE ALSO IS HAVING THE W D SYMPTOMS I TOLD U ABOUT EARLIER DO U KNOW HOW LONG THIS LASTS??
I hope you are still lurking around - take a look at the side bar - new activitie - I just posted on another thread - one that is basically tramadol addicts - the answers you are looking for are over there - you can read the old posts - and you will realize you are not alone.
Hang in there - tram withdrawal is hell.
take a look at the other link - if you can't find it - send me a note and I will see if I can find an easier way to direct you.
Sonia, here's the link Newway mentioned: You can check in with others going through tramadol withdrawal pretty much 24\7.
At day 3, you are well into the worst of it & should soon start to feel at least some of the symptoms ease up.
There are OTC remedies that may help, hard to get them I know when you don't have the energy to leave bed but check out this health page summary:
As a first priority, I would try DLPA; immodium; gatorade or other electrolyte replacement &
Nytol or similar for sleep.
Getting out in the sun first thing & walking as soon as you are able will help to regulate your sleep cycles.
You are well on the way to winning this race, hang on & I guarantee you won't regret it, ( & you have the cash you save just in time for Christmas).